MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date not provided, best estimate is between (b)(6) 2019 - (b)(6) 2019.If explanted; give date: unknown/not provided.It was indicated that the lens was scheduled to be explanted on (b)(6) 2019.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that since the patient was unhappy, the intraocular lens (iol), model zxt150 23.0 diopter was scheduled to be explanted from the patient's left eye (os) on (b)(6) 2019.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: doctor says had excess astigmatism.Patient is doing well with changed zxr00 lens.Also put in capsular ring to enhance centration.There was no incision enlargement, sutures or vitrectomy required.The following field was updated accordingly: date of event: (b)(6) 2019.Device evaluation: product testing could not be performed because the product was not returned.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9353214
Report Number9614546-2019-01054
Device Sequence Number13573131
Product Code POE
UDI-Device Identifier05050474605268
UDI-Public(01)05050474605268(17)221124
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/26/2019
10/25/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/19/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Date Report Sent to FDA01/01/2005